ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Spectral approach for the soliton and periodic solutions of the nonlinear wave equation

Kumar, Shiva and Anand, GV and Selvarajan, A (1993) Spectral approach for the soliton and periodic solutions of the nonlinear wave equation. In: Journal of the Optical Society of America B, 10 (4). pp. 697-703.

[img] PDF
Spec.pdf - Published Version
Restricted to Registered users only

Download (666Kb) | Request a copy
Official URL: http://www.opticsinfobase.org/abstract.cfm?URI=jos...

Abstract

A spectral method that obtains the soliton and periodic solutions to the nonlinear wave equation is presented. The results show that the nonlinear group velocity is a function of the frequency shift as well as of the soliton power. When the frequency shift is a function of time, a solution in terms of the Jacobian elliptic function is obtained. This solution is periodic in nature, and, to generate such an optical pulse train, one must simultaneously amplitude- and frequency-modulate the optical carrier. Finally, we extend the method to include the effect of self-steepening.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Journal of the Optical Society of America B.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 28 Feb 2011 08:32
Last Modified: 28 Feb 2011 08:32
URI: http://eprints.iisc.ernet.in/id/eprint/35755

Actions (login required)

View Item View Item